# SDR FDEA201605221709

- Difficulty date: May 22, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 65,803 hours, 15,474 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP OTBD FWD HINGE BRACKET, WING SIDE, LOWER OTBD STUD ATTACH SPOT FACE FOUND CORROSION.  REWORKED AND FOUND EXCEEDED LIMIT IAW CMM 57-44-09.  EXISTING THICKNESS: 0.408", MATERIAL REMOVED: FWD 0.008", AFT 0.025", REMAINING THICKNESS: 0.375" AND MINIMUM ALLOWABLE THICKNESS: 0.408".  NEW REPAIR SHIM FABRICATED AND INSTALLED IAW EA NR 1-5750-T0325483, PT 1, STEP 1, TITLE: WINGS FLIGHT SURFACES, EO 1-5750-7-5002, RT WING, OTBD FLAP, OTBD HINGE, WING SIDE, CORROSION REPAIR.  REPAIR CLASSIFIED AS MINOR IAW GMM6-2-100.  REFER TO NR 57503738 FOR WORK DETAILS.
